Search the Community
Showing results for tags 'maintena'.
Found 1 result
Hi all. I was admitted in the psych ward and was given Abilify 15mg for 2 weeks and then a 400mg Abilify Maintena Injection that's good for a month. I wasn't aware that Abilify was an antipsychotic and I was clueless about its brain damaging effects. I thought it was given to me simply for my anxiety and depression and I'm not schizophrenic at all. Now I'm suffering from the damage done to me by Abilify. I'm now 2 months off Abilify. I'm off all medication and just waiting for the side effects to come off. I'm in a state of disbelief that such things are happening to me. I cannot believe my life could get any worse. Now I'm not good at explaining things in english so i'll just list down my symptoms. - Suffering from sexual dysfunction. Almost zero libido. Loss of arousal. I can still get erection but it's very weak then get little from ejaculation. - Insomnia. From the very first pill of Abilify I developed insomnia. Now I can't nap anymore, I don't feel sleepy in the afternoons anymore. I never had sleeping problems before Abilify. At night I only get a poor 2-4 semi-sleep with vivid dreams. Once I wake up I just lay in bed and I close my eyes hoping I'd fall again to sleep. - Anhedonia - Loss of my interests and hobbies - Lack of care about anything. Don't even care about my appearance anymore. - No motivation. Determination, ambitions all gone. I only do things now just to distract myself not because I want to do them or they give me satisfaction or pleasure. I just distract myself now to escape the excruciating boredom. I'm waiting and still hopeful this is just withdrawal and not permanent damage to my brain. I' m giving it about 2 years and if things don't change then it's game over for me. I can't live life like a lifeless zombie without a desire for anything for the rest of my life.